• Welcome! It’s great to see you. Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

    If you'd like to talk with people who know what it's like

i feel a bit crazy!!

H

halflife

Member
Joined
Jan 12, 2010
Messages
18
so ive been on prozac for about 2weeks now and earlier on i cleaned out all my room then got depressed cause there was nothing else to do...i was gonna try and sleep but all of a sudden i feel like all my thoughts are rushing and it sorta feels like my heads buzzing?? i dunno its hard to explain...but my hands are really sweaty and i feel quite sick...ive only had one meal today and normally i eat quite alot but ive been drinking loads.... i feel a bit nuts to be honest :scared: hmm maybe it'll pass...i know im not gonna sleep tonight!

oh well...pointless post :rolleyes:
 
?

>.<

Well-known member
Joined
Mar 3, 2010
Messages
113
Location
UK
Hey, be careful. That sounds like a hypomanic episode, and while hypomania isn't *THAT* bad, it can escalate into full blown mania which can be a nightmare. I'm pretty sure I've had at least a couple of hypomanic episodes (not confirmed as docs have only witnessed depressed), and while they're fun at the time, afterwards, you have to deal with the unpleasant consequences that while your hypomanic "couldnt possibly happen to you". Antidepressants can make bipolar people enter a manic or hypomanic state.

The symptoms I have when I get like that are:
-my thoughts race, it feels like a "rush" or "whirlwind" inside my head, and they go at about 100mph.

- I talk quick, and I move quicker and generally have a lot of energy

- I don't need to sleep

- Feel euphoric and like nothing bad can happen, and that I;m invincible and on top if the world

-I do stupid irresponsible things and take pointless risks

tell your doc next time you see him/her. It might not be this but it's worth mentioning.

Hope you feel better from your depression:hug:
 
Last edited:
BSloan1960

BSloan1960

Member
Joined
Feb 28, 2010
Messages
13
No- Not a pointless post.

Talk to your doctor. But first make a list of how you have felt at different stages while on the medication so the Dr. will know if this may be dosage related, etc.

Also. I'm a firm believer that we should only go to a psychiatrist or nurse specialist for our meds rather than a family doctor. You would only trust an eye doctor to treat an on-going eye disorder- trust a psychiatrist to prescribe and evaluate your meds.

Bill
 
H

halflife

Member
Joined
Jan 12, 2010
Messages
18
thanks i think i will mention it to my doctor...i feel great one minute then so incredibly low...it hurts :(

im on a waiting list to see someone...

who knows how long that will take!
 
getting better

getting better

Active member
Joined
Feb 28, 2010
Messages
41
Location
Behind you...BOO!!!
Halflife, I also think you should write down how you feel and then talk to your dr. You sound as if you have exactly the same thoughts as me. Mind racing one minute and body totally restless, then too depressed to move the next.
 
Top